# SDR UHLA2014062600465

- Difficulty date: June 26, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 12,915 hours, 9,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dislodged
- Location: L2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR FELL OFF TRACKS. PLACED BACK ON TRACKS, L2 DOOR OPS CHECK GOOD IAW CMM 52-12-00.
